# SDR MEX2004051

- Difficulty date: February 8, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Landing Gear
- Part number: 5920602507
- Condition: Failed
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 296 - CUN-GDL - AIRCRAFT RETURNED, NLG DID NOT RETRACT.  CAPTAIN REPORTED THE PERFORMED 3 CYCLES BUT FAIL REMAIN.  AT PLATFORM, A MAINTENANCE SERVICE WAS PERFORMED TO THE NLG IAW MM 32-21-02 AND A TEST FLIGHT WAS REQUESTED TO VERIFY THE PERFORMANCE OF THE NLG, ALL CORRECT. DURING OVERNIGHT SERVICE, THE NLG ASSY WAS REPLACED IAW MM 32-21-02, MAINTENANCE SERVICE WAS PERFORMED TO THE NLG IAW MM 32-21-02, GROUND SENSING CONTROL MECHANISM WS VERIFIED IAW MM 32-23-01, RETRACTION AND EXTENSION TESTS WERE PERFORMED IAW MM 32-30-00, THE STEERING SYSTEM WAS TESTED IAW MM 32-52-00 AND THE NLG ACTUATOR WAS REPLACED IAW MM 32-32-06, ALL CORRECT.  (M)
